MAUDE Adverse Event Report: COOPERSURGICAL, INC. N20 CV RETINAL SUPER

COOPERSURGICAL, INC. N20 CV RETINAL SUPER
Model Number 161
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported condition is being investigated by coopersurgical, inc.
 
Event or Problem Description
Not reading temp.Order: 94589.Ref e-complaint-(b)(4).N20 cv retinal super 161 e-complaint-(b)(4).
 
Event or Problem Description
Customer stated: "the equipment did continue to work in order to complete the procedure.The temperature just would not continue reading for the doc to see exactly what temp it was at".161 n20 cv retinal super (b)(4).
 
Additional Manufacturer Narrative
Investigation: inspect returned samples: review dhr.Distribution history: this complaint unit was manufactured at csi on 8/25/2014 under wo #: (b)(4) and shipped on 8/12/2015.Manufacturing record review: dhr (b)(4) was reviewed and no non-conformities were noted.Incoming inspection review: not applicable.Service history record: this unit was returned once in 2015 (log 80853) with no issues confirmed.In july of 2019 the unit was returned (log 92463) for a tear in the silicone tubing.Historical complaint review: a review of the 2-year complaint history showed no similar reported complaint condition.Product receipt: the complaint unit was returned on a repair.Visual evaluation: visual examination of the complaint unit revealed no physical damage.Functional evaluation: complaint unit was functionally evaluated and found not to function properly.Service & repair confirmed the complaint unit had the blue thermocouple wire was pinched.Root cause: a pinched thermocouple wire is consistent with no readings.The assembly requires the wires reside next to the feeder tubing all within the boiler.Initial testing for a readout is executed on each unit during production.A failure of this kind indicates the boiler was incorrectly manipulated by the end user creating the likelihood of a pinched wire inside.Corrective actions: the unit was repaired, tested to specifications and returned to the customer.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary.No further training required at this time.Was the complaint confirmed? yes.

Brand Name
N20 CV RETINAL SUPER
Common Device Name
N20 CV RETINAL SUPER
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key10398637
Report Number1216677-2020-00172
Device Sequence Number11510825
Product Code HQA
UDI-Device Identifier00888937004069
UDI-Public888937004069
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161
Device Catalogue Number161
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2020
Supplement Date Received by Manufacturer07/13/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown